# SDR HEEA0010529

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 407375005101
- Condition: Defective
- Location: Eng Oil Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMP FLUCTUATES FROM ZERO TO MAX CONTINUALLY.
